# SDR ASOA201001257

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 SECTOR BETWEEN STR 25L AND 25R IS CORRODED.  REMOVED FRAME SECTOR FROM FS 333 STR 23L-23R IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW FRAME SECTOR IAW SRM 51-40-11.   INSTALLED NEW FRAME SECTOR AT FS 333 STR 23L-23R IAW SRM 51-42-06 AND 51-42-21.  PAINTED FASTENER HEADS IAW SRM 51-25-01.
